Tennessee, 2025

Tornadoes and Damaging Winds in Tennessee, June 18 to 19, 2025

June 18 to 19, 2025 · NWS OHX · 13 events in 6 counties and zones

A line of thunderstorms moved through Middle Tennessee during the evening of June 18, 2025. Severe thunderstorm winds were common along the leading edge of this line of thunderstorms with several reports of downed trees received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$545,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

A line of thunderstorms moved through Middle Tennessee during the evening of June 18, 2025. Severe thunderstorm winds were common along the leading edge of this line of thunderstorms with several reports of downed trees received. Two EF-0 tornadoes were confirmed that occurred at approximately the same time. One was near Centerville in Hickman County while the other was north of Lafayette in Macon County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 18, 6:12 PM CST, 8 minutes earlier. Its key messages:

  • Updated at 653 PM CDT Wed Jun 18 2025
  • There is a slight risk (level 2/5) for severe storms this afternoon and overnight. Gusty winds and heavy rain are the main hazards, but there is a low hail threat and a very low tornado threat as well.
  • Be prepared for nocturnal severe weather. Have your cell phone charged before going to bed and your weather radio turned on in case a warning is issued.
  • Summer-like heat and drier weather makes an appearance across middle Tennessee this weekend. Heat indices climb to 100 degrees Saturday through Monday.
Area forecast discussion, Jun 18, 6:12 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
712 PM CDT Wed Jun 18 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 653 PM CDT Wed Jun 18 2025

- There is a slight risk (level 2/5) for severe storms this afternoon
  and overnight. Gusty winds and heavy rain are the main hazards,
  but there is a low hail threat and a very low tornado threat as
  well.

- Be prepared for nocturnal severe weather. Have your cell phone charged
  before going to bed and your weather radio turned on in case a
  warning is issued.

- Summer-like heat and drier weather makes an appearance across middle
  Tennessee this weekend. Heat indices climb to 100 degrees
  Saturday through Monday.

&&

.UPDATE...
Issued at 712 PM CDT Wed Jun 18 2025

An upper level trough and MCV from an overnight MCS has pushed
into the Great Lakes. This is pushing a boundary south through OH
into Middle TN. Meso Analysis is showing abundant amount of
MLCAPE of 2000+ j/kg with mid-level lapse rates around 6.5. Bulk
shear is starting to come up and will be 25-30 knots this evening.
This will be enough for some organized cells and strong to severe
storms. The line is already well developed in the west and has
produced a 54 mph wind gust in Clarksville. The better forcing
with the line will remain along and north of I-40 with the
activity more scattered south of I-40. A Severe Thunderstorm Watch
has been issued for counties along and north of I-40 until
midnight. Strong wind gusts are going to be the primary threat
with strong thunderstorms with large hail the secondary threat.
Low level shear will amp up to 20-25 knots and that would be
enough for a tornado but overall the threat looks very low. PWATs
remain 1.70-1.90" and we will see heavy rain with any activity.
Storm motion will be quick and that will keep the flash flooding
threat lower but we may see some training along the line and if we
do we could see localized flash flooding. The main line will
clear the eastern part of the area between 12-2 AM.

Another MCV will work out of MO towards midnight and that may
bring some additional scattered thunderstorms behind this main
line. The atmosphere may be worked over at this point and storms
will have less CAPE to work with. The latest HRRR runs are also
showing the better forcing to our south. This will overall keep
the severe risk on the low side after midnight. Still will have a
heavy rain threat with any thunderstorms.

&&

.SHORT TERM...
(Rest of today through Thursday)
Issued at 1102 AM CDT Wed Jun 18 2025

Satellite shows low clouds over middle Tennessee this morning, with
some puffy cumulus clouds trying to go up already. Today's severe
weather will be two fold. First, a former MCS and MCV will make
their way east into this afternoon (do believe this is what we see
on satellite over Arkansas this morning), which will provide
sufficient lift and forcing to kick off some afternoon convection.
Could see some strong to severe storms with this convection, and SPC
is suggesting these discrete storms would provide more of a large
hail threat. Still thinking some gusty winds and heavy rainfall
could be added to that hazards list as well.

Tonight into Thursday morning will be another story. SPC has placed
our NW counties in a slight risk for severe weather (level 2/5) with
a marginal risk (1/5) across the remainder of the area. Looking at
the CAMs, 2 - 3 waves are shown. The first line moves along the
KY/TN state line in the evening hours Wednesday, and is not really a
threat to the rest of middle Tennessee. The second wave is overnight
into Thursday morning, and affects the entire area. This wave is
split in the CAMs between remaining one continuous line of storms or
splitting into two, where one has more of a southerly push than
easterly. It seems stronger in the guidance west of I-65, and then
kind of fizzles out as it moves east. Guidance continues to show the
possibility of discrete storms ahead of these main lines, which
would cause more severe weather issues, but wind is our main threat
Wednesday evening into Thursday, followed by large hail, and a very
low tornado threat at this time. We are still concerned by the high
PWATs in the area, however, storm motion at this time looks to limit
the flash flooding threat. If we get training storms (multiple
storms going over the same place) or high rainfall rates, we could
see some flash flooding trouble in those areas. Definitely worth
monitoring the hydrological threat tonight as well. With this being
an overnight affair, make sure you have multiple ways to receive
warnings, including one that will wake you up like a weather radio
or cell phone.

Thursday will continue the showers and thunderstorms, but the severe
threat will be marginal and mainly on the plateau as storms exit
east Thursday morning. However, improved bulk shear values and
alright lapse rates mean we could see some stronger afternoon storms
that pose a wind and hail threat. Highs tomorrow will be in the 80s,
with heat indices approaching 90 degrees.

&&

.LONG TERM...
(Thursday Night through next Wednesday)
Issued at 1102 AM CDT Wed Jun 18 2025

The weekend looks largely dry, but humid and hot. A stout ridge will
take hold over the southeast US over the weekend and into next week,
which will limit our rain chances but crank up those temperatures.
Highs look to reach the mid 90s, and the airmass will remain humid
over middle Tennessee, bringing about heat indices that will creep
into the 100s by Saturday. This pattern of daily heat will continue
into mid-week next week, with major heat risk affecting middle
Tennessee by Sunday afternoon. Remember to take frequent breaks in
the air conditioning or shade and drink lots of water if you're
spending any time outdoors.

&&

.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Wed Jun 18 2025

TS are expected to move into the area this evening and spread
across our TAF sites. Multiple waves will keep showers and storms
in the forecast throughout most of the overnight hours. Have
tempo'd to try and time these out. Gusty southwest winds will
continue until storms move through any given TAF sites tonight.
Lower confidence on scattered showers and thunderstorms Thursday
morning and through the afternoon, but are possible. Included a
few prob30 lines for any TS that develop through Thursday morning
and afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      72  88  68  91 /  80  40   0   0
Clarksville    72  86  67  89 /  90  20   0   0
Crossville     66  80  61  83 /  70  80   0   0
Columbia       70  87  66  89 /  80  50   0   0
Cookeville     68  81  64  84 /  70  60   0   0
Jamestown      66  79  61  83 /  70  70   0   0
Lawrenceburg   69  86  66  89 /  80  60   0   0
Murfreesboro   70  87  66  90 /  70  60   0   0
Waverly        68  85  66  89 /  80  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.......Mueller
SHORT TERM...Holley
LONG TERM....Holley
AVIATION.....Cravens

In the hours before

Special weather statement, Jun 18, 4:45 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 PM CDT Wed Jun 18 2025

TNZ005-023-024-182315-
Stewart TN-Humphreys TN-Houston TN-
545 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN STEWART...HOUSTON
AND NORTH CENTRAL HUMPHREYS COUNTIES THROUGH 615 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springville, or 12 miles south of Paris Landing State Park, moving
east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Erin, Tennessee Ridge, and Houston County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3654 8781 3622 8760 3617 8792 3618 8793
      3621 8794 3622 8795 3626 8794 3631 8796
      3635 8798 3637 8800 3639 8801 3642 8804
TIME...MOT...LOC 2245Z 249DEG 31KT 3626 8806

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Jun 18, 5:17 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
617 PM CDT Wed Jun 18 2025

TNZ006-182345-
Montgomery TN-
617 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONTGOMERY COUNTY
THROUGH 645 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Fort Campbell, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksville and Woodlawn.

This includes Interstate 24 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3647 8759 3652 8763 3662 8764 3664 8760
      3664 8725
TIME...MOT...LOC 2317Z 246DEG 22KT 3656 8756

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Jun 18, 5:44 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
644 PM CDT Wed Jun 18 2025

TNZ005-006-023-024-190015-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
644 PM CDT Wed Jun 18 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MONTGOMERY...SOUTHEASTERN
STEWART...HOUSTON AND NORTHWESTERN HUMPHREYS COUNTIES THROUGH 715 PM
CDT...

At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarksville to near Camden. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clarksville, Camden, Erin, Tennessee Ridge, Cumberland City, Palmyra,
and Woodlawn.

This includes Interstate 24 between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3613 8777 3607 8797 3613 8792 3620 8794
      3664 8747 3664 8712
TIME...MOT...LOC 2343Z 245DEG 22KT 3661 8735 3610 8800

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Jun 18, 5:45 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Nashville TN
645 PM CDT Wed Jun 18 2025

TNZ061-075-190015-
Bedford TN-Marshall TN-
645 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARSHALL AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 715 PM CDT...

At 644 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lewisburg, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shelbyville, Lewisburg, Cornersville, Belfast, and Farmington.

This includes Interstate 65 between mile markers 23 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3527 8683 3529 8683 3532 8685 3530 8686
      3531 8689 3538 8693 3541 8692 3561 8650
      3537 8636 3534 8647 3536 8649 3535 8653
      3536 8654 3537 8659 3536 8660 3533 8660
      3531 8668 3527 8673 3526 8679
TIME...MOT...LOC 2344Z 240DEG 24KT 3534 8682

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Jun 18, 6:07 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
707 PM CDT Wed Jun 18 2025

TNZ024-056-057-190030-
Hickman TN-Humphreys TN-Perry TN-
707 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PERRY...SOUTHEASTERN
HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES THROUGH 730 PM CDT...

At 707 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Parsons, or 12 miles northwest of Linden, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Centerville, Lobelville, Mousetail Landing State Park, Pinewood,
Bucksnort, and I-40 Near The Tennessee River.

This includes Interstate 40 between mile markers 136 and 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

&&

LAT...LON 3566 8802 3568 8802 3569 8803 3572 8804
      3577 8799 3580 8797 3583 8797 3587 8794
      3603 8758 3579 8744 3561 8804 3562 8804
TIME...MOT...LOC 0007Z 245DEG 32KT 3573 8802

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Jun 18, 6:12 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
712 PM CDT Wed Jun 18 2025

TNZ061-062-075-190045-
Rutherford TN-Bedford TN-Marshall TN-
712 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARSHALL...SOUTHERN
RUTHERFORD AND NORTHWESTERN BEDFORD COUNTIES THROUGH 745 PM CDT...

At 712 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Shelbyville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Murfreesboro, Chapel Hill, Eagleville, Rover, Christiana, Rockvale,
Unionville, and Fosterville.

This includes the following highways...
 Interstate 24 between mile markers 74 and 90.
 Interstate 840 between mile markers 50 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3569 8674 3571 8672 3571 8669 3572 8669
      3572 8670 3594 8643 3574 8624 3554 8660
TIME...MOT...LOC 0012Z 232DEG 33KT 3567 8660

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13

The radar

The Ft Campbell radar (KHPX), 75 km away, was scanning. The volume nearest the first event began at 00:17 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Dickson

When
June 18, 6:20 PM CST
Where
Dickson County, 0.6 mi SSW of Tennessee City
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.092, -87.522

Severe thunderstorm winds downed a large tree on a property near Highway 70W between McElhiney Road and Lane Road in McEwen. Damages are a rough estimate.

Thunderstorm Wind, Dickson

When
June 18, 6:26 PM CST
Where
Dickson County, 1.86 mi W of Hortense
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.153, -87.463

Severe thunderstorm winds downed a large tree near Nels Adams Road near Union Road in Vanleer. Damages are a rough estimate.

Thunderstorm Wind, Dickson

When
June 18, 6:30 PM CST
Where
Dickson County, 0.04 mi W of Pond
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
36.100, -87.431

Severe thunderstorm winds downed a tree onto Pond Switch Road in Dickson. Damages are a rough estimate.

Thunderstorm Wind, Perry

When
June 18, 6:40 PM CST
Where
Perry County, 2.51 mi ENE of De Priest Bend
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
35.743, -87.778

Severe thunderstorm winds downed trees on Jones Hollow Road and Burns Hill Road near Lobelville. Damages are a rough estimate.

Thunderstorm Wind, Robertson

When
June 18, 6:42 PM CST
Where
Robertson County, 0.69 mi N of Springfield
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.510, -86.880

Severe thunderstorm winds downed several trees across Robertson County. Damages are a rough estimate.

Thunderstorm Wind, Robertson

When
June 18, 6:52 PM CST
Where
Robertson County, 0.16 mi SW of Ridgeton
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
36.399, -86.772

Severe thunderstorm winds downed several trees in Ridgetop near US Highway 41 and Woodruff Avenue. Damages are a rough estimate.

Thunderstorm Wind, Sumner

When
June 18, 7:00 PM CST
Where
Sumner County, 1.17 mi SSW of White Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.404, -86.686

Severe thunderstorm winds downed trees which blocked Louisville Highway and McMurtry Road in Millersville. Damages are a rough estimate.

Thunderstorm Wind, Sumner

When
June 18, 7:05 PM CST
Where
Sumner County, 1.34 mi N of Shackle Is
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.389, -86.624

Several trees downed across Sumner County, including on New Hope Road, Mud Hollow Road, Weeping Willow Road, and Brinkley Branch Road. Damages are a rough estimate.

Thunderstorm Wind, Sumner

When
June 18, 7:06 PM CST
Where
Sumner County, 1.14 mi W of Corinth
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
36.578, -86.450

Severe thunderstorm winds downed trees near Highway 52 and N Leath Road in Portland. Damages are a rough estimate.

Thunderstorm Wind, Sumner

When
June 18, 7:06 PM CST
Where
Sumner County, 0.79 mi NE of Portland
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.589, -86.512

Severe thunderstorm winds downed a tree on Gibson Street in Portland. Damages are a rough estimate.

Tornado, Hickman

When
June 18, 7:37 PM CST to 7:59 PM CST
Where
Hickman County, 0.97 mi E of Sunrise to 2.48 mi SSW of Duck River
Rating
EF0
Path length
6.94 mi
Path width
175 yd
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
35.679, -87.433

An EF-0 tornado touched down just southeast of Sunrise near Price Road where minor timber damage occurred. The tornado continued east towards Fall Branch Road, doing damage to trees. Mobile home roof damage also occurred and shifted the home off its foundation. The tornado then moved east over a heavily wooded area, crossing over Ugly Creek Road and eventually Blue Buck Creek Road. Here the tornado caused damage to a residence and snapped and uprooted numerous trees before crossing over a ridge top. The tornado weakened thereafter with only tree branches observed on She Boss Road and Old Trace Road. Damages are a rough estimate.

Tornado, Macon

When
June 18, 7:37 PM CST to 7:42 PM CST
Where
Macon County, 1.66 mi S of Green Vly to 0.15 mi WNW of Underwood
Rating
EF0
Path length
4.34 mi
Path width
300 yd
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
36.596, -86.054

An EF0 tornado touched down north of Lafayette near Sparrow Road and continued northeast along Oak Knob Road where a path of timber damage occurred. The tornado also caused damage to a few residences and carports. Damage was more sporadic to the northeast, but continued to Akersville Road before dissipating. Damages are a rough estimate.

Thunderstorm Wind, Perry

When
June 19, 1:23 AM CST
Where
Perry County, 1.13 mi NNW of Bethel
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.594, -87.861

Severe thunderstorm winds downed a tree which blocked Highway 13S near Bethel Road in Linden. Damages are a rough estimate.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2025Every state in 2025This day in weather historyThe tornado archive for Tennessee, 2025Warnings in Tennessee, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1254648, 1254651, 1254655, 1254653, 1254657, 1254659, 1254665, 1254660, 1254661, 1254662, 1254663, 1254666, 1254664.